Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Lyapunov-type inequalities for fourth-order boundary value problems

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.113, no.2, pp.615-625, 2019 (Journal Indexed in SCI) identifier identifier

Lyapunov-type inequalities for third order linear differential equations with two points boundary conditions

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.1, pp.59-66, 2019 (Journal Indexed in SCI) identifier identifier

LYAPUNOV-TYPE INEQUALITIES FOR THIRD-ORDER LINEAR DIFFERENTIAL EQUATIONS

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2017 (Journal Indexed in SCI) identifier identifier

LYAPUNOV-TYPE INEQUALITIES FOR TWO CLASSES OF DIRICHLET QUASILINEAR SYSTEMS

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.17, no.3, pp.843-863, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

LYAPUNOV-TYPE INEQUALITY FOR QUASILINEAR SYSTEMS WITH ANTI-PERIODIC BOUNDARY CONDITIONS

JOURNAL OF MATHEMATICAL INEQUALITIES, vol.8, no.2, pp.313-320, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

On lyapunov-type inequality for a class of quasilinear systems

Electronic Journal of Qualitative Theory of Differential Equations, 2014 (Journal Indexed in SCI Expanded) identifier identifier

Lyapunov-type inequalities for two classes of nonlinear systems with anti-periodic boundary conditions

APPLIED MATHEMATICS AND COMPUTATION, vol.223, pp.237-242, 2013 (Journal Indexed in SCI) identifier identifier

ON LYAPUNOV-TYPE INEQUALITY FOR A CLASS OF NONLINEAR SYSTEMS

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.16, no.1, pp.101-108, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

Lyapunov-type inequalities for a certain class of nonlinear systems

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.64, no.6, pp.1804-1811, 2012 (Journal Indexed in SCI) identifier identifier

MEAN VALUE THEOREM FOR HOLOMORPHIC FUNCTIONS

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2012 (Journal Indexed in SCI) identifier identifier

A note on Tang and He's paper

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.9, pp.4867-4871, 2012 (Journal Indexed in SCI) identifier identifier

On the qualitative behaviors of solutions of third order nonlinear differential equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.4, pp.2029-2036, 2011 (Journal Indexed in SCI) identifier identifier

Oscillation Criteria for Nonlinear Delay Differential Equations of Second Order

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.84, pp.1-9, 2011 (Journal Indexed in SCI) identifier identifier

Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p(1), p(2), ... , p(n))-Laplacian

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.369, no.1, pp.76-81, 2010 (Journal Indexed in SCI) identifier identifier

On Lyapunov-type inequality for quasilinear systems

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.12, pp.3584-3591, 2010 (Journal Indexed in SCI) identifier identifier

Lyapunov-type integral inequalities for certain higher order differential equations

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.2, pp.368-373, 2010 (Journal Indexed in SCI) identifier identifier

A discrete analogue of Lyapunov-type inequalities for nonlinear systems

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.55, no.11, pp.2631-2642, 2008 (Journal Indexed in SCI) identifier identifier

OSCILLATION CRITERIA FOR NONLINEAR SECOND-ORDER DIFFERENTIAL EQUATIONS WITH DAMPING

UKRAINIAN MATHEMATICAL JOURNAL, vol.60, no.5, pp.799-809, 2008 (Journal Indexed in SCI) identifier identifier

Oscillation for second order nonlinear differential equations with damping

DYNAMIC SYSTEMS AND APPLICATIONS, vol.17, no.1, pp.139-147, 2008 (Journal Indexed in SCI) identifier identifier

Lyapunov-type inequalities for certain nonlinear systems on time scales

TURKISH JOURNAL OF MATHEMATICS, vol.32, no.3, pp.255-275, 2008 (Journal Indexed in SCI) identifier identifier

Comment on the paper "Oscillation of second-order nonlinear ODE with damping''

APPLIED MATHEMATICS AND COMPUTATION, vol.191, no.1, pp.298, 2007 (Journal Indexed in SCI) identifier

Lyapunov-type inequalities for nonlinear systems

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.332, no.1, pp.497-511, 2007 (Journal Indexed in SCI) identifier identifier

A note on Kwong and Wong's paper

DYNAMIC SYSTEMS AND APPLICATIONS, vol.15, pp.409-414, 2006 (Journal Indexed in SCI) identifier identifier

Oscillation criteria for certain forced second-order nonlinear differential equations with delayed argument

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.49, pp.1647-1653, 2005 (Journal Indexed in SCI) identifier identifier

Integral averaging technique for the interval oscillation criteria of certain second-order nonlinear differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.300, no.2, pp.408-425, 2004 (Journal Indexed in SCI) identifier identifier

Integral averages and oscillation criteria of second-order nonlinear differential equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.47, pp.1495-1506, 2004 (Journal Indexed in SCI) identifier identifier

Oscillation criteria for certain forced second-order nonlinear differential equations

APPLIED MATHEMATICS LETTERS, vol.17, no.3, pp.275-279, 2004 (Journal Indexed in SCI) identifier identifier

On the oscillation of certain second-order nonlinear differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.281, no.2, pp.565-574, 2003 (Journal Indexed in SCI) identifier identifier

Oscillation criteria for nth-order forced functional differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.278, no.2, pp.562-576, 2003 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

A Note on Multivariate Lyapunov-Type Inequality

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.2, pp.265-267, 2015 (Journal Indexed in ESCI) identifier identifier

Lyapunov-Type Inequalities for Two Classes of Difference Systems with Dirichlet Boundary Conditions

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.3, pp.473-482, 2015 (Journal Indexed in ESCI) identifier identifier

İlköğretim matematik öğretmeni adaylarının geometrik düşünme düzeylerinin belirlenmesi

Türk Eğitim Bilimleri Dergisi, vol.12, no.1, pp.1-16, 2014 (Other Refereed National Journals)

Karikatürlerle yapılan matematik öğretiminin öğrencilerin akademik başarılarına ve tutumlarına etkisi

Uludağ Üniversitesi Eğitim Fakültesi Dergisi, vol.26, no.1, pp.149-160, 2013 (Other Refereed National Journals)

Sahoo and Wayment type integral mean value theorems

International Journal of Mathematical Education in Science, vol.41, no.4, pp.565-573, 2010 (Refereed Journals of Other Institutions) identifier

On the Equivalence of Rolle s and Generalized Mean Value Theorems on Time Scales

International Journal of Mathematical Education in Science and Technology, vol.41, no.7, pp.964-970, 2010 (Refereed Journals of Other Institutions) identifier

Refereed Congress / Symposium Publications in Proceedings

On the oscillation of certain second order differential equations

8th International Conference on Nonlinear Functional Analysis and Applications, Chinju, South Korea, 9 - 13 August 2004, vol.4, pp.1-2 identifier